MathSciNet Relay Station
MathSciNet bibliographic data
MR1824922 65L10
Wazwaz, A. M. A reliable algorithm for obtaining positive solutions for nonlinear boundary value problems. Comput. Math. Appl. 41 (2001), no. 10-11, 1237–1244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement